# SDR SIMA20131105004

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 24,451 hours, 20,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Seat 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP AT SEAT 6 IS INOPERATIVE.  R & R  LIGHT IAW AMM 33-50-12.   OPS CHECKED GOOD.  NO FURTHER DEFECTS.
